# SDR SWAA2022031569921

- Difficulty date: August 22, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 73,508 hours, 43,926 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B PANEL SUPPORT STRUCTURE HAS HAS ELONGATED FASTENER HOLE AT LOCATION 9 / R & R'D NUTPLATE AND OVERSIZED FASTER AT ELONGATED HOLE PER SRM 51-40-02
